Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Pharmacy

CVS Pharmacy Extra Strength Pain Relief Pm Geltabs

Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours. Acetaminophen, diphenhydramine HCl. Sleep aid / pain rel…

Ingredients

Active Ingredients (in each Geltab): Acetaminophen (500 mg), Diphenhydramine HCl (25 mg). Inactive Ingredients: D&C Red 27 Aluminum Lake, FD&C Blue 1 Aluminum Lake, Gelatin, Glycerin, Hypromellose, Ma…